# SDR HEEA0011571

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Condition: Failed
- Location: Power Sect
- Part time: 277 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE REPAIR DUE TO FADEC DEGRADE LIGHT.  ENGINE WENT TO 111.1% AT 61.5% TORQUE.
